Doctor insights on:
Dizziness Palpitations Excersize
Dx'd sinus tachycardia, harmless but I experience severe fatigue, lightheadedness, dizzy, palpitations, shortness of breath, while relaxed everyday.
Sinus tachycardia: Sinus tachycardia can cause symptoms of fatigue, shortness of breath, etc. Talk to your MD about your symptoms. Is your thyroid normal? Why are you on Plaquenil & Methotrexate? Consult with us to help you find the best plan for you. Don't forget diet choices can make you feel fatigue so eat a low inflammatory diet as well. ...Read more
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
Weakness, chest pain, lightheadedness, muscle pain, chills, tingling limbs, headaches, nausea, lightheaded, rapid heartbeat on movement, palps. Cause?
Stress reaction : Your symptoms may be related to a heart issue but due to your age and unknown other medical history, this is less likely. There are also many other causes that may produce these symptoms like stress reaction or anxiety. However the latter causes are not serious, thus it is important that if these symptoms persist that you seek out medical attention to further identify the cause. ...Read more
Multiple symptoms: These multiple and diverse symptoms require a consultation and complete evaluation by your physician who will then order appropriate tests to diagnose the causes of these complaints. In addition to blood tests, xrays, ekg, breathing tests, neurology and opthalmology consultations may be needed. ...Read moreSee 1 more doctor answer
Time for an eval.: You deserve a definitive answer to your question which requires an evaluation. You don't need guesses in the dark. You should see someone today. ...Read more
Fatigue, lightheaded, headache, heart palpitations, nausea, chest pain, shaking, increase in blood pressure (150/90 or higher) when standing up?
30 day event recorder=sinus rhythm tachycardia, experiencing daily lightheadedness, dizziness,fatigue,palpitations,short of breath. What's happening?
Symptoms = possibly: related but these are far too complex issues & relationships to be dealt with in such a limited interface as HealthTap. Be aware: (a) you are in charge of your life & health, not others & (b) how the medical industry operates: http://goo.gl/Blh6rW, rarely addressing causes; only treating body symptoms. Plaquenil & methotrexate=typically prescribed for autoimmune problems such as Lupus. God Bless! ...Read more
Ezcessive Sweating, fatigue, shortness of breath, heart races, dizziness, memory loss, shakiness,blackouts. Wondering what is wrong?
Dysautonomia: Dysautonomia refers to an abnormality of function of the autonomic nervous system. There are two divisions of the autonomic nervous system: the sympathetic and the parasympathetic. Although the latter occasionally may be involved, abnormal function of the sympathetic division produces the most striking symptoms of dysautonomic syndromes. The term orthostatic hypotension is often used as a synonym. ...Read more
Could be a few thing: You definitely need a thorough exam. Some of what you describe is often seen in Autonomic Dysfunction disorders aka (Dysautonomia). We see this alot as a result of high stress (Physical or emotional). A condition called POTS disorder is a sub-type disorder of Dysautonomia. A cardiologist can sometimes help, but often an Autonomic Dysfunction Dr. is needed if this is the cause. ...Read more
Indirectly, yes.: Water pills can cause dehydration which may make the blood pressure drop and the heart rate rise that you might sense as heart palpations. Most water pills can also cause potassium levels to drop which can then cause heart rhythm disturbances. REGARDLESS, these are SERIOUS symptoms. Please seek immediate emergency medical care. Dr. Anne ...Read more
Heart palps on & off. Sudden panic/anxiety attacks. Sudden feeling of fatigue, nausea, upset stomach, irritable, jittery, gagging.
Is this all new?: If so, I recommend you see a doctor for an examination. There are many possible causes of this constellation of symptoms and one can narrow the list down by a good medical history and examination . ...Read more
What does migraine fainting spells dizziness back pain loss of balance muscle weakness and arrhythmia mean?
You need a doctor: That's a lot of things that a doctor would call "red flags." that means that some of that suggests at least the possibility of serious problems. If you haven't had a comprehensive evaluation for your symptoms, you need one. I'd start with an internal medicine doctor and let them refer you to specialists as needed. ...Read more
Told iron defic anemia but sudden increased constant symptoms: pain in legs, fatigue, twitching/shaking, shortness of breath/pounding fluttering heart?
Feeling down, low concentration, muscle pain, heart palps, overeating, easily irritable, exhaustion, occasional nausea and headaches?
Palpitations, chest pain and tightness, light headed ness, dizziness.. Tachycardia, feeling lung not expanding, symptoms before sleep, male 27 , ?
See your doctor: Would have it checked out by your doctor, but it sounds like panic symptoms, which also need to be addressed. ...Read more
- Talk to a doctor live online for free
- Dizziness during excersize
- Stomach palpitations dizziness with caffeine
- Cause of heart palpitations and dizziness
- Ask a doctor a question free online
- Dizzy spells heart palpitations
- Dizzy heart palpitations fatigue
- Heart palpitations and dizziness
- Heart palpitations nausea dizziness
- Talk to a neurologist online